# SDR VNAA0311009

- Difficulty date: November 25, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 12,303 hours, 11,854 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Contaminated
- Location: Ibv Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LT ENGINE TORQUE SHOWED 10 PERCENT AND THE FLIGHT RETURNED TO PIT.  MAINTENANCE INSPECTED AND REMOVED DEBRIS FROM THE IBV CONNECTOR IN ACCORDANCE WITH SMP.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
